Quelques invariants topologiques en géométrie symplectique

Jean-Marie Morvan

Annales de l'I.H.P. Physique théorique (1983)

  • Volume: 38, Issue: 4, page 349-370
  • ISSN: 0246-0211

How to cite


Morvan, Jean-Marie. "Quelques invariants topologiques en géométrie symplectique." Annales de l'I.H.P. Physique théorique 38.4 (1983): 349-370. <http://eudml.org/doc/76202>.

author = {Morvan, Jean-Marie},
journal = {Annales de l'I.H.P. Physique théorique},
keywords = {symplectic geometry; Calabi invariant; Maslov class; Lagrangian immersion; Lagrangian foliations; Poisson structure},
language = {fre},
number = {4},
pages = {349-370},
publisher = {Gauthier-Villars},
title = {Quelques invariants topologiques en géométrie symplectique},
url = {http://eudml.org/doc/76202},
volume = {38},
year = {1983},

AU - Morvan, Jean-Marie
TI - Quelques invariants topologiques en géométrie symplectique
JO - Annales de l'I.H.P. Physique théorique
PY - 1983
PB - Gauthier-Villars
VL - 38
IS - 4
SP - 349
EP - 370
LA - fre
KW - symplectic geometry; Calabi invariant; Maslov class; Lagrangian immersion; Lagrangian foliations; Poisson structure
UR - http://eudml.org/doc/76202
ER -


  1. [Ba] A. Banyaga, On fixed points of symplectic maps. (preprint). MR561971
  2. [Be] A. Bejancu, C-R submanifolds of Kaehler manifolds. Proc. Amer. Math. Sco., t. 69, 1978, p. 134-142. Zbl0368.53040MR467630
  3. [B. C.] D.E. Blair, B.Y. Chen, On CR submanifolds of hermitian manifolds. Israël j. of Math., t. 34, n° 4, 1979, p. 353-363. Zbl0453.53018MR570892
  4. [Ch] B: Y. Chen, Geometry of submanifolds. Marcel Dekker Inc., New York, 1973. Zbl0262.53036MR353212
  5. [Da1] P. Dazord, Invariant homotopiques attaches aux fibres symplectiques. Ann. Inst. Fourier, Grenoble, t. 29, n° 2, 1979, p. 25-78. Zbl0378.58011MR539693
  6. [Da2] P. Dazord, Sur la géométrie des sous-fibrés et feuilletages Lagrangines. A paraître. Ann. Inst. Fourier, 1982. MR654208
  7. [G. S.] V. Guillemin, S. Sternberg, Geometric asymptotics. Survey .Amer. Math. Soc., t. 17, 1977, Providence R. I. Zbl0364.53011MR516965
  8. [Ha] A. Haefliger, Some remarks on Foliations with minimal leaves. J. Diff. Geom., t. 15, n° 2, 1980, p. 269-284. Zbl0444.57016MR614370
  9. [H. Z.] Hayden, Zehman, A lagrangian Klein bottle. Math. Proc. Cam. Phil. Soc., t. 89, 1981, p. 193-200. Zbl0465.58009MR600236
  10. [K. N.] S. Kobayashi, K. Nomizu, Foundations of differential geometry. Interscience Publishers, New York, London, 1963. Zbl0119.37502MR152974
  11. [K. Y.] M. Kon, K. Yano, Antivariant submanifolds, Marcel Dekker, New York, 1976. Zbl0349.53055MR425849
  12. [Li] A. Lichnerowicz, Algèbres de Lie attachées à une variété canonique. J. Math. Pures et appl., t. 54, 1975, p. 445-480. Zbl0318.53041MR448416
  13. [M1] J.M. Morvan, Classe de Maslov d'une immersion lagrangienne et minimalité. C. R. A. S., t. 292, 30 mars 1981, p. 633-636. Zbl0466.53030MR625362
  14. [M2] J.M. Morvan, Sur les déformations des applications symplectiques. C. R. A. S., t. 290, 30 juin 1980, p. 1131-1134. Zbl0445.53024MR585917
  15. [Mo] J. Moser, A fixed point theorem in symplectic geometry. Acta Mathematica, t. 141, 1978, p. 17-34. Zbl0382.53035MR478228
  16. [M. S.] J.W. Milnor, D.J. Stasheff, Characteristic classes. Ann. Math. Studies, Princeton University Press, 1974. Zbl0298.57008MR440554
  17. [Mu] J.R. Munkres, Elementary Differential Topology. Ann. Math. Studies.Princeton University Press. MR163320
  18. [R. V.] E.A. Ruh, J. Vilms, The tension field of the Gauss map. Trans. Amer. Math. Soc., t. 149, 1970, p. 569-573. Zbl0199.56102MR259768
  19. [Su1] D. Sullivan, Cycles for the dynamical study of foliated manifolds and complex manifolds. Inventiones Maths., t. 36, 1976, p. 225-255. Zbl0335.57015MR433464
  20. [Su2] D. Sullivan, A homological characterization of foliations consisting of minimal surfaces. (Preprint), I. H. E. S., January 1978. MR535056
  21. [Wa] R. Walden, Untermaningfaltigkeiten mit paralleler zweiter fundamentalform in Euclidischen Raumen und Sphâren. Manuscripta Math., t. 10, 1973, p. 91-102. Zbl0262.53038MR407773
  22. [We] A. Weinstein, Lectures on symplectic manifolds. Reg. Conf. Serie in Math., t. 29, Amer. Math. Soc., Providence, R. I., 1977. Zbl0406.53031MR464312
  23. [Wh] H. Whitney, The self-intersections of a n-smooth manifold in 2n-space. Ann. Math., t. 45, 1944, p. 220-245. Zbl0063.08237MR10274

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.